# SDR CALA0200516

- Difficulty date: October 30, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N39343
- Make and model: Boeing 7373T0
- Aircraft serial: 23581
- Aircraft time: 49,492 hours, 22,469 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 6546812186
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR R/H DIAGONAL SUPPORT HAS CORROSION ON TOP SHIM AT STA 987-1006.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-40-02.
